# SDR SWAA2012121210555

- Difficulty date: November 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FACE OF FRAME AT BS 500B AND BETWEEN STR 26L TO 27L CARGO COMPARTMENT.  REPAIRED FRAME IAW SRM.
